# SDR SWIA202056193

- Difficulty date: December 15, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3200455
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS333 FRAME CRACKED AT APPROXIMATELY STGR1R   (C-CHECK) RO 2/9/2021   REMOVED AND REPLACED FS333.00 FRAME BETWEEN BL0 AND STR 5R. REF DWG# 601R31522 REV -Y, CRJ200 SRM 51-42-06, & CRJ200 SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
